Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Probabilistic foundations of quantum theories and Rubin-Stone spaces

Authors: S. J. Guccione and Č. V. Stanojević
Journal: Bull. Amer. Math. Soc. 82 (1976), 481-483
MSC (1970): Primary 46C10; Secondary 81A12
MathSciNet review: 0410346
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Rubin and M. H. Stone, Postulates for generalizations of Hilbert space, Proc. Amer. Math. Soc. 4 (1953), 611-616. MR 15, 39. MR 56199
  • 2. B. Mielnik, Geometry of quantum states, Comm. Math. Phys. 9 (1968), 55-80. MR 37 #7156. MR 231603
  • 3. Č. V. Stanojević, Mielnik's probability spaces and characterization of inner product spaces, Trans. Amer. Math. Soc. 183 (1973), 441-448. MR 48 #6904. MR 328562
  • 4. Mitio Nagumo, Charakterisierung der allgemeinen euklidischen Räume durch eine Postulate für Schwerpunkte, Japan. J. Math. 12 (1936), 123-128.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46C10, 81A12

Retrieve articles in all journals with MSC (1970): 46C10, 81A12

Additional Information


American Mathematical Society